MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a photoselective vaporization of the prostate procedure, error 832 (int 0 test failed) and 302 (mcb hardware interlock bit) were displayed.The procedure was not completed due to this error code.There was no patient outcome reported.
 
Additional Manufacturer Narrative
E1 initial reporter: new information updated this field.E3 occupation: new information updated this field.G2 report source: new information updated this field.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.It was initially reported the procedure was not completed.Additional information received clarified that the procedure was completed using a different method and there were no patient complications.Based on the information available, the conclusion code is not yet available as the investigation has not been completed at this time.The manufacturer has reviewed all information and determined that since the procedure was not aborted, this event no longer meets reporting criteria for the device in question.
 
Event or Problem Description
It was reported that, during a photoelectric vaporization of the prostate procedure, error 832 (int 0 test failed) and 302 (mcb hardware interlock bit) were displayed.The procedure was completed via a different method without patient complications.

Brand Name
GREENLIGHT XPS LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS
innovation ctr, silicon valley
3070 orchard drive
san jose CA 95134 2011
Manufacturer (Section G)
AMERICAN MEDICAL SYSTEMS
3070 orchard drive
san jose CA 95134 2011
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20561789
Report Number2124215-2024-67867
Device Sequence Number3250597
Product Code GEX
UDI-Device Identifier00878953005508
UDI-Public00878953005508
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210
Device Catalogue Number0010-0210
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer11/01/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/24/2024
Date Device Manufactured08/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown